# SDR SCNA20250619219

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8
- Aircraft serial: 30683
- Aircraft time: 60,395 hours, 23,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 796445: EMERGENCY LIGHT COVER SIGN BROKEN AND FALLING OUT OF MOUNT. MC NOTIFIED DG 6199.	- - RESOLUTION: REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51-01-960-802. LIGHT OPS CK GOOD. A/C OK FOR SERVICE.
